MAUDE Adverse Event Report: CYNOSURE LLC APOGEE+

CYNOSURE LLC APOGEE+
Catalog Number 105-7018-001
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cynosure clinical reached out to site for additional information.Cynosure clinical confirmed no injuries had occurred.Cynosure field service engineer (fse) arrived on site to evaluate the device.Fse confirmed the incident was caused by the foot switch cable being stepped on.The device history record was also reviewed and confirmed passing and meeting all requirements prior to release.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
Site reported apogee+ laser shot out without operator pressing the foot pedal.

Brand Name
APOGEE+
Common Device Name
APOGEE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key22814775
Report Number1222993-2025-00026
Device Sequence Number8756669
Product Code GEX
UDI-Device Identifier00841494100070
UDI-Public(01)00841494100070(11)230928
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K034030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7018-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown